×

zbMATH — the first resource for mathematics

Fixed point theorems in metric spaces. (Fix point theorems in metric spaces.) (English) Zbl 0239.54030

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54E40 Special maps on metric spaces
54E50 Complete metric spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. Edelstein, On fixed and periodic points under contractive mappings. J. London Math. Soc.37, 74-79 (1962). · Zbl 0113.16503 · doi:10.1112/jlms/s1-37.1.74
[2] R. Kannan, Some results on fixed points. Bull. Calcutta Math. Soc.60, 71-76 (1968). · Zbl 0209.27104
[3] R. Kannan, Some results on fixed points II. Amer. Math. Monthly76, 405-408 (1969). · Zbl 0179.28203 · doi:10.2307/2316437
[4] S. P. Singe, Some theorems on fixed points. Yokohama Math. J.18, 23-25 (1970).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.